A case report of venous thrombosis in a leprosy patient treated with corticosteroid and thalidomide.

@article{Vetrichevvel2008ACR,
  title={A case report of venous thrombosis in a leprosy patient treated with corticosteroid and thalidomide.},
  author={Thirthar Palanivelu Vetrichevvel and Gajanan A Pise and Devinder M Thappa},
  journal={Leprosy review},
  year={2008},
  volume={79 2},
  pages={
          193-5
        }
}
Thalidomide is the drug of choice in the treatment of severe erythema nodosum leprosum (ENL) in men. It has recently been associated with deep venous thrombosis (DVT) when used in treatment of refractory multiple myeloma along with combination chemotherapy. We report a case of DVT in a patient treated for ENL with corticosteroids and thalidomide, and suggest a possible mechanism for the association. 

Similar Papers

References

Publications referenced by this paper.
SHOWING 1-10 OF 12 REFERENCES

Deep vein thrombosis: a rare complication of thalidomide therapy in recurrent erythema nodosum leprosum.

  • International journal of leprosy and other mycobacterial diseases : official organ of the International Leprosy Association
  • 2004

Deep venous thrombosis.

  • Hematology. American Society of Hematology. Education Program
  • 2004

Increased risk of deep-vein thrombosis in patients with multiple myeloma

WJ Britton, Lockwood DNJ. Leprosy. Lancet
  • 2004

eds). Robbins and cotran pathologic basis of disease

B Flageul, D Wallach, B Cavelier-Balloy
  • Ann Dermatol Venereol,
  • 2004

thalidomide: a reasonable doubt

NL Sharma, V Sharma, AK Shanker
  • Br J Haematol,
  • 2003

receiving thalidomide and chemotherapy

AB Santos, P Llamas, A Roman
  • 2001

[Thalidomide and thrombosis].

  • Annales de dermatologie et de venereologie
  • 2000